Keywords (1)

Academic
Publications
Semiparametric modelling of the distribution of the baseline risk in meta-analysis

Semiparametric modelling of the distribution of the baseline risk in meta-analysis,10.1002/sim.3066,Statistics in Medicine,W. Ghidey,E. Lesaffre,T. St

Semiparametric modelling of the distribution of the baseline risk in meta-analysis  
BibTex | RIS | RefWorks Download
Journal: Statistics in Medicine - STAT MED , vol. 26, no. 30, pp. 5434-5444, 2007
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.